• 10 months ago

    Serotonin Syndrome

    Has anyone else experienced this ? It’s horrible. I had kidney problems, muscle cramping, tremors, seizures, decrease in ability to focus, altered mental status. I was on Cymbalta(at Double the normal dose) ,Wellbutrin, and Adderall. It began shortly after Wellbutrin started and it took 4 months for any doctor to figure it out. Actually THEY didn’t. I did ! They hospitalized me for kidney infection, fever, and rhablomylosis with Extrapyramidal side effects. Had to give me over 11 mg Ativan in less than 24 hours. But it didn’t help. They also loaded with with so much fluid that I gained 20 lbs in those 4 days. No joke. I stopped the Cymbalta after my like 10th seizure (they kept saying I was on drugs and alcohol, which I wasn’t) Symptoms went away and haven’t returned in last 2 months. So BE CAREFUL what your psyc doc prescribes you. If your on those meds and notice muscle pain and weird jerking (also dialated pupils at times), or seizure-like activity call your Dr ASAP!!!!!!!!